Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response to clint878's post clint878

Posted by Lou Pilder on August 18, 2006, at 16:49:08

In reply to Sam-E massive side effects, posted by clint878 on August 18, 2006, at 10:26:33

Hi clint878,
I saw your post here and was not surprised. You see, the chemical in SAM-E is made naturally by your body. So maybe taking it could possibly cause some sort of imbalance?
There is a compex chemical series of reactions that occur with Sam-e.
But in reading your post, I would like you to know that there is a large body of research concerning this chemical.
One that may be of interest to you is that there is evidence that some people with BPD have had reactions when they took this chemical.The reports that I remember were that people with BPD had manic states occur while they used the chemical.
Being that there is an ongoing collection of reports, I may not have the latest in relation to the possible adverse reactions that could be induced by this drug.
I like to email, so if you woud like, my email address is;
lpilder_1188@fuse.net
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


[677863]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:677728
URL: http://www.dr-bob.org/babble/20060818/msgs/677863.html